# SDR 9626159966

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9330
- Make and model: Doug DC-9-31
- Aircraft serial: 47138
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE DURING FAA GROUND INSPECTION.  REPLACED BATTERIES TO FORWARD CABIN OVERHEAD EMERGENCY LIGHTS, OPERATIONAL CHECK NORMAL.
